Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Newbie with peripheral neuropathy after only 4 months being poz
May 13, 2009

I read many of the posts and am confused regarding the onset of PN with and without meds. Everything points to advace HIV for my symptoms to appear. I just started to notice nummess on my feet and ankle and arms over the past 4 days. Mostly on my right side and more so on my toes moving up. Can this progress so fast as I have not seem my ID doctor yet to run my labs.

Could this be something else related to my HCV or just HIV OI. Also how fast does it progress and does starting HAART slow this down or make this worst. Am I doomed from the start. Even seeing the doctor it will take 3 -4 wks befoe I can start meds. What is the typical progress of NP and will it spread to other parts of my body.

Thank You

Response from Dr. Henry

HIV-related peripheral neuropathy usually progresses slowly and is usually symmetric involving the toes/feet first before climbing to ankels and then up the legs. Many other conditions can cause similar symptoms so a good clinical evaluation is recommended. KH



Previous
herpes response to treatment
Next
Muscle pain - Ouch...... I hurt all the time

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement